Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Jakesta

Accutane and bodybuilding?

Recommended Posts

Hi all, so I am 21 and male and my dermatologist has said it is time to consider accutane. I have fairly bad skin that is prone to cysts.

It bothers me a lot so I am seriously considering accutane, even with all the possible side effects. I, however would not want to let accutane take away bodybuilding or hindering/setting me back on building my body, so my question is - does going on accutane stop or hinder the growth of muscles? besides joint pain does it lower testosterone or cause any sort of muscle loss? can i still build muscle mass and progress using this medicine?

I would hate to lose all this progress I've made over the years due to this drug. Also, does accutane age you (cause wrinkles)? 

If anyone has any information for when it comes to building muscle and accutane, please let me know!

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×